It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • Pathetic!!!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-10-2006, 10:19 AM   #1
    talk920
    Inactive
    (female)
     
    Join Date: Aug 2006
    Posts: 24
    talk920 HB User
    Pathetic!!!

    Its Been A Month And I Have No Help From Withdrawals From Amphetamine Pills! I Look And Look And Post And Post And Even Where I Live Try To Find Medicine Doctor Specialists To Help Me Through This And They Either Can't See You Until Like 3 Weeks Or Says To Call Them Back!! I Need An Apointment Asap! This Has Been Going On Long Enough! Why Is It So Hard To Get Some Damn Help Around Here! Do People (doctors) Not Care??!!!

     
    Sponsors Lightbulb
       
    Old 08-10-2006, 02:07 PM   #2
    curiousforever
    Senior Veteran
    (female)
     
    curiousforever's Avatar
     
    Join Date: Nov 2005
    Posts: 682
    curiousforever HB User
    Re: Pathetic!!!

    have you tried the emergency room?

     
    Old 08-10-2006, 02:38 PM   #3
    princesspixie
    Member
    (female)
     
    princesspixie's Avatar
     
    Join Date: Apr 2006
    Posts: 62
    princesspixie HB User
    Re: Pathetic!!!

    Have you tried searching for "help getting off amphetamine pills" on google? I did that and it came up with some stuff that might be helpful. I know we are not supposed to post sites so I will let you do the search yourself, but please don't give up. Keep searching for help. I wish I could help you more, but maybe reading the experiences of others who got off of it will help you more than getting advice from those of us who have never gone through the pain of what you are facing now.

    You've taken the first step - admitting that you need help. I say good for you. Keep it up!

     
    Old 08-11-2006, 06:48 AM   #4
    talk920
    Inactive
    (female)
     
    Join Date: Aug 2006
    Posts: 24
    talk920 HB User
    Re: Pathetic!!!

    I am not addicted to Amphetamines... it was something a children's doctor perscribed to me and i do not have add i just took it because it made me feel good. it was like adderall Amphetamine salts 10mg. but you see it has been a month now and like 1 or 2 weeks now and i still feel weak like a slight numbness that will not go away.. i went to another doctor and he said that even if the meds are out of my system i can still be withdrawaling according to the way the person's body reacts.. but you see.. i cna't hold on much longer ... its like i need a relief from this its been way too long i need some other medication to help me get through it because i don't know how long this is going to take and when its going to stop! Has anyone ever gone through this? a month or more withdrawaling from meds?

     
    The Following User Says Thank You to talk920 For This Useful Post:
    notaswe (11-15-2012)
    Old 08-11-2006, 01:26 PM   #5
    Misty800
    Senior Veteran
    (female)
     
    Join Date: Feb 2001
    Location: Burnet, Texas USA
    Posts: 4,310
    Misty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB User
    Re: Pathetic!!!

    Hang on to your britches, because withdrawal is sometimes longer than we think it should be.

    Did you stop the med cold turkey? If so, your body will have withdrawal very quick. Tapering off usually works better. Your doctor should have told you how to do the taper off. Follow your doctor's instructions. Withdrawal symptoms last longer for some people than others.

    After I stopped Librium the withdrawal symptoms could have come back on me anytime during the next 18 months. I was so glad when that time passed and I was free and clear of withdrawal symptoms for good. I had withdrawal symptoms for 8 months.

    Now that you are in withdrawal keep your head up, live with it and you will be over it before too long. No, 1 month is not too long to still have symptoms of withdrawal. The sympathetic nervous system is not very forgiving when it comes to drugs.

     
    Old 08-12-2006, 01:29 PM   #6
    talk920
    Inactive
    (female)
     
    Join Date: Aug 2006
    Posts: 24
    talk920 HB User
    Re: Pathetic!!!

    I am holding on as much as i can.. the doctor gave me xanax for panic attacks and i hope i don't get addicted to that. its 25mg the lowest dose ,and i am cutting them in half.

     
    Old 08-13-2006, 01:22 PM   #7
    Misty800
    Senior Veteran
    (female)
     
    Join Date: Feb 2001
    Location: Burnet, Texas USA
    Posts: 4,310
    Misty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB User
    Re: Pathetic!!!

    I found that taking deep breaths and slow exhales will help relieve anxiety. In fact I rebreathed in a lunch paper sack many times to relieve anxiety. Check out hyperventilation, learn lots about our breathing. It does calm the central nervous system.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:07 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!